# SDR RAIA00705041

- Difficulty date: May 21, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N819HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 21,510 hours, 18,644 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5575 - STL - EMERGENCY EXIT LIGHT MAIN DOOR EXIT MARKER INOP.  MAINTENANCE RESECURED ELECTRICAL CONNECTION TO EMERGENCY LIGHT, OPS CHECK GOOD.
